MathSciNet Relay Station
MathSciNet bibliographic data
MR2467227 (2010b:03077) 03E75 (03E35 03E50 28A60 54G20)
Džamonja, Mirna; Plebanek, Grzegorz Strictly positive measures on Boolean algebras. J. Symbolic Logic 73 (2008), no. 4, 1416–1432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement